# SDR FDEA201606242135

- Difficulty date: June 24, 2016
- Submitted: June 27, 2016
- Operation: Air carrier
- Aircraft: N789FD
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 70,701 hours, 25,861 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143N36502
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCRIBE LINE DAMAGE FOUND AT LAP SEAM S-14R, BS 777 TO BS 779.  COMPLIED WITH EA F-5330-T0325500, PT 1: FUSELAGE, PLATES AND SKINS, SECTION 43-   SCRIBE LINE INSPECTIONS, STR S-14R, BS 777.032 TO BS 778.99, 1.65" LG.  CLASSIFIED AS A CAT B MAJOR REPAIR.
